# SDR C2XA10IA205

- Difficulty date: July 16, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 21,756 hours, 16,404 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302444
- Condition: Overtemp
- Location: Nr 2
- Part time: 15,723 hours, 9,806 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NCI - FLIGHT 2643, DURING PREFLIGHT THE CREW REPORTED A BATTERY 2 OVERTEMP TO 92 DEGREES.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO MAIN BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
